VOL. 43 · NO. 6 | 2013
Front Matter
Rocky Mountain J. Math. 43 (6), (2013)
No abstract available
David W. Farmer, Ameya Pitale, Nathan C. Ryan, Ralf Schmidt
Rocky Mountain J. Math. 43 (6), 1747-1757, (2013) DOI: 10.1216/RMJ-2013-43-6-1747
Adam Osȩkowski
Rocky Mountain J. Math. 43 (6), 1759-1823, (2013) DOI: 10.1216/RMJ-2013-43-6-1759
KEYWORDS: martingale, Bellman function, best constants, 60G42, 42A05, 60G46, 49K20
N. Anghel
Rocky Mountain J. Math. 43 (6), 1825-1856, (2013) DOI: 10.1216/RMJ-2013-43-6-1825
KEYWORDS: Euclidean Dirac operator, polynomial spinor, graded Clifford representation, spherical Dirac operator, separation of variables, spectrum, multiplicity, classical Dirac-type operator, Gauss-Bonnet-type operator, 53C27, 58J50, 54A10
Abdelmejid Bayad, Taekyun Kim
Rocky Mountain J. Math. 43 (6), 1857-1869, (2013) DOI: 10.1216/RMJ-2013-43-6-1857
KEYWORDS: Bernoulli numbers and polynomials, Barnes numbers and polynomials, Von Staudt theorem, Dirichlet $L$-function, 11B68, 11B83, 11B99, 11M32
S. C̣aliṣkan, A. Bayramov, Z. Oer, S. Uslu
Rocky Mountain J. Math. 43 (6), 1871-1892, (2013) DOI: 10.1216/RMJ-2013-43-6-1871
KEYWORDS: two-point boundary value problems, transmission condition, asymptotic of eigenvalues and eigenfunctions, discontinuous boundaryvalue problems, 34L10, 47E05
Ajai Choudhry, Jarosł aw Wróblewski
Rocky Mountain J. Math. 43 (6), 1893-1899, (2013) DOI: 10.1216/RMJ-2013-43-6-1893
KEYWORDS: Quintic equation, Fifth powers, Equal sums of powers, 11D41
Anthony W. Hager
Rocky Mountain J. Math. 43 (6), 1901-1930, (2013) DOI: 10.1216/RMJ-2013-43-6-1901
KEYWORDS: lattice-ordered group, Archimedean, order unit, hull, pseudo-adjoint, quasi-F space, uniform approximation, ring of quotients, MValgebra, 06F20, 46E05, 54G05, 03B50, 18A40, ‎54C30
Marina Haralampidou, Lourdes Palacios, Carlos J. Signoret Poillon
Rocky Mountain J. Math. 43 (6), 1931-1940, (2013) DOI: 10.1216/RMJ-2013-43-6-1931
KEYWORDS: Preannihilator algebra, locally $m$-convex $H*$-algebra, locally $C*$-algebra, Arens-Michael decomposition, left (right) multiplier, multiplier algebra‎, perfect projective system, perfect topological algebra, 46H05, 46H10, 46K05
Anatolii A. Puhalskii
Rocky Mountain J. Math. 43 (6), 1941-1989, (2013) DOI: 10.1216/RMJ-2013-43-6-1941
KEYWORDS: Random graphs, Stochastic processes, isolated vertices, large deviations, weak convergence, 60C05, 60G99, 60F10, 60F17
Zhiguo Ren, Yuanbiao Zhang, Bo Zheng, Haiping Shi
Rocky Mountain J. Math. 43 (6), 1991-2008, (2013) DOI: 10.1216/RMJ-2013-43-6-1991
KEYWORDS: Homoclinic orbits, subharmonics, difference equations, advance and retardation, Critical point theory, 37C29, 37J45, 39A10, 47J30
Yilun Shang
Rocky Mountain J. Math. 43 (6), 2009-2016, (2013) DOI: 10.1216/RMJ-2013-43-6-2009
KEYWORDS: Estrada index, mixing time, Laplacian matrix, Random walk, natural connectivity, 15A42, 05C81
Johannes Sprang
Rocky Mountain J. Math. 43 (6), 2017-2032, (2013) DOI: 10.1216/RMJ-2013-43-6-2017
KEYWORDS: 11R58, 14H52
Ernest X.W. Xia, X.M. Yao
Rocky Mountain J. Math. 43 (6), 2033-2047, (2013) DOI: 10.1216/RMJ-2013-43-6-2033
KEYWORDS: Ramanujan's continued fraction, Theta functions, infinite product, 11A55, 30B70
Chuan-Fu Yang, Zhen-You Huang, Xiao-Ping Yang
Rocky Mountain J. Math. 43 (6), 2049-2078, (2013) DOI: 10.1216/RMJ-2013-43-6-2049
KEYWORDS: Vectorial Sturm-Liouville problem, eigenvalue asymptotics, trace formula, inverse spectral problem, 34B24, 34L20
Rocky Mountain J. Math. 43 (6), 2079-2083, (2013) DOI: 10.1216/RMJ-2013-43-6-2079
No abstract available
Back to Top